# SDR UF6A950215

- Difficulty date: February 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N860AW
- Make and model: Bag ATP
- Aircraft serial: 2037
- System (JASC): 3417 · Air Data Computer
- Part: Fitting
- Condition: Loose
- Location: Nr 2 Adc
- Part time: 5,368 hours
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ORD - FLT 5033 - THE NR 2 EFIS AIRSPEED INCORRECT.  MECHANIC TIGHTENED LOOSE FITTING ON NR 2 ADC.  OPS CHECK GOOD.  LEAK CHECK GOOD.  (W)
